All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Daiki Maki
''The term structure of interest rates with nonlinear adjustment: Evidence from a unit root test in the nonlinear STAR framework''
( 2005, Vol. 3 No.6 )
This paper investigates the term structure of interest rates in Japan using the unit root test in a nonlinear STAR framework. The results provide strong evidence against the unit root of the yield spread between long-term and short-term interest rates, compared with standard unit root tests assuming only linear adjustment. This finding shows that the term structure of interest rates is stable with nonlinear adjustment.
JEL: C2 - Single Equation Models; Single Variables: General
E4 - Money and Interest Rates: General
Manuscript Received : Feb 05 2005 Manuscript Accepted : Feb 05 2005

  This abstract has been downloaded 2260 times                The Full PDF of this paper has been downloaded 152486 times